Cycle Day 9

I finished up the Clomid two nights ago, and am now just taking the Dexamethasone and Estradiol. I’m feeling much less anxious and irritable today, which is a nice change. I did however, realize last night that the Dexamethasone makes me extremely woozy and out of it. Normally after I take my medicine, I go straight to bed and that’s it. Last night, though, I took it and watched some TV with the hus-b and wasn’t feeling very tired. About an hour later I still wasn’t asleep and turned over to see if the hus-b was awake. Just simply turning from one side to another made me so dizzy I had to grab on to the hus-b’s arm cause I felt like I might fall. (Rationally, the only place I could go was deeper into my Comforpedic bed, which isn’t super alarming.) Luckily, it only took a few seconds for my brain to catch up and everything to level back out, but it was definitely a strange and unwelcome experience.

It’s always an adventure, I guess.

Advertisements